# SDR CALA2025090908644

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,171 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A811829
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT AFT CARGO COMPT STA 947.5 BULKHEAD HAS CORROSION.  REMOVAL AND INSTALLED FLOOR SUPPORT ON AFT CARGO COMPA RTMENTS AT STA 947.5 IAW B737-800 SRM 51-40-02-0G-0, SRM 51-40-0 5-0G-0, SRM 51-40-08-0G-0 AND AIPC 53-11-51-01.
